# SDR 97ZZZX4648

- Difficulty date: October 23, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N216FX
- Make and model: Lear 60LEAR
- Aircraft serial: 103
- System (JASC): 3250 · Landing Gear Steering System
- Part: Steering Mech
- Condition: Defective
- Location: Nlg
- Part time: 235 hours
- Stage of operation: LD
- Nature of condition: E
- Precautionary procedure: O

## Discrepancy

PILOT REPORTED NOSE GEAR VIBRATION ON LANDING THAT KICKED NOSE WHEEL STEERING OFF.  REMOVED NOSE GEAR ASSEMBLY AND FOUND STEERING MECHANISM ASSEMBLY LOOSE ON MOUNT BOLTS.  OPENED STEERING BOX AND FOUND ALL 3 MOUNT BOLTS BACKED OFF ONE-QUARTER TURN.  FOUND NO DAMAGE TO BOX OR NOSE GEAR.  INSTALLED 3 NEW BOLTS, P/N NAS144-13, PER LEAR 60 MM CHAPTER 32-50-02. REINSTALLED NOSE GEAR ASSEMBLY.  PERFORMED GEAR SWING AND TAXI TESTS.  ALL OPS CHECKS NORMAL.
